# SDR DALA1201741505

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 89,143 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15886
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 35F INOP.  REPLACED M9010 BATTERY CHARGER PER B767-300 AMM 33-51, FOUND CONNECTOR AT SEAT BY SIDEWALL BROKEN REPAIRED PER BOEING SWPM 20-30.
